# SDR 99ZZZX4646

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft serial: 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler
- Part time: 45,036 hours
- Component: 65448517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED ON SIDE OPPOSITE OF PORTS.  OVERSTRESSED, FATIGUE, AND/OR POSSIBLE FLAW IN HOUSING DESIGN.
